# SDR SWIA202164351

- Difficulty date: December 5, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY SURROUND  AFT UPPER LATCH CAM HAS DEEP WEAR GOUGE.     (C-CHECK RO 2/16/2022)    BLENDED CHAFE AREA ON PAX DOOR SURROUND UPPER AFT LATCH CAM FITTING REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW AFT UPPER CAM FITTING REF. CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH SKY CARD 51-900-1002-SKY, OPS CHECKS GOOD.
